# SDR C2XA02CL014

- Difficulty date: January 20, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145ER
- Aircraft serial: 145004
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE BOTH OVERWING EMERGENCY LIGHTS WOULD NOT ILLUMINATE DURING TESTING.  MAINTENANCE REPLACED THE NR 4 BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
